MAUDE Adverse Event Report: O&M Halyard, Inc. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP KC 500 36IN; Sterilization Products

O&M Halyard, Inc. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP KC 500 36IN; Sterilization Products
Model Number 34199
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP KC 500 36IN
Common Device Name
Sterilization Products
Manufacturer (Section D)
O&M Halyard, Inc.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
Halyard North Carolina, LLC
389 clyde fitzgerald rd
linwood NC 27299
Manufacturer Contact
angela bunn
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
+1(770)401-1697
MDR Report Key50261013
Report Number1054380-2026-00011
Device Sequence Number10672576
Product Code FRG
UDI-Device Identifier20680651341994
UDI-Public20680651341994
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K234050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34199
Device Catalogue Number34199
Device Lot NumberLR6084000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown